# SDR YENA20120702551

- Difficulty date: July 2, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 27,881 hours, 9,866 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 393 LGA-MCO, CREW DECLARED EMERGENCY DUE TO FLAPS LOCKED (STOPPED LESS THAN ZERO).  PERFORMED FULL CHECK OF LEFT AND RIGHT FLAPS ZERO RIGGING CHECK.  ALL CHECKS NORMAL.  ADJUSTED RIGHT INTERCONNECT STRUT PER AMM 27-51-44-865-062A.  PERFORMED TEST OF FLAP INTERCONNECT STRUT FAILURE DETECTION SENSORS PER 27-51-44-710-058.  ALL CHECKS OK.
